On Uniform Continuity of the Spectral Radius in Banach Algebras.
Manuscripta mathematica, Tome 20 (1977), pp. 177-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__20_154435,
author = {V. Pt\'ak and J. Zem\'anek},
title = {On {Uniform} {Continuity} of the {Spectral} {Radius} in {Banach} {Algebras.}},
journal = {Manuscripta mathematica},
pages = {177--190},
year = {1977},
volume = {20},
zbl = {0347.46051},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__20_154435/}
}
V. Pták; J. Zemánek. On Uniform Continuity of the Spectral Radius in Banach Algebras.. Manuscripta mathematica, Tome 20 (1977), pp. 177-190. http://geodesic.mathdoc.fr/item/MM2_1977__20_154435/